# SDR AT9900099

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE FLOOR SUPPORT ANGLE AT AFT BULKHEAD OF E/E COMPARTMENT CORRODED BEYOND LIMITS.  REMOVED CORRODED FLOOR SUPPORT ANGLE, FABRICATED EXTRUSION, HEAT TREATED, DRILLED, AND INSTALLED IAW DC9 SRM 51-10-4, 51-30-1, 51-10-2A, AND 51-10-2.
